# SDR ASAA2016060917010

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 7,694 hours, 2,533 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ATTEMPTED ENGINE START AT 56 PERCENT N2, STARTER WOULD NOT CUTOUT AND EGT WAS ROLLING BACK.  ALL ENGINE PARAMETERS NORMAL, FOLLOWED QRH PROCEDURE. ATTEMPTED SECOND START OF NR 2 WITH SAME RESULTS.  ACFT GROUNDED. PERFORMED ELECTRONIC ENGINE CONTROL BITE CHECK NO FAULTS FOUND, STARTED NR 2 ENGINE, START UP WAS NORMAL, OPS CHECKS GOOD IAW FLIGHT CREW CHECKLIST.
